Format

Send to

Choose Destination
See comment in PubMed Commons below
Am J Med. 1984 Nov;77(5):953-6.

Atypical tumor lysis syndrome in a patient with T cell lymphoma treated with recombinant leukocyte interferon.

Abstract

Biochemical and clinical signs of tumor lysis syndrome developed in a 57-year-old man with recurrent T cell lymphoma during therapy with recombinant leukocyte A interferon. When therapy was interrupted due to thrombocytopenia and later resumed, biochemical changes compatible with tumor lysis recurred. This is the first case of tumor lysis syndrome observed during therapy with a biologic response modifier, a new class of agents entering cancer clinical trials. The atypical features of the clinical presentation and possible implications of these observations are discussed.

PMID:
6333818
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center